# SDR SWIA200514476

- Difficulty date: January 22, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 3,799 hours, 3,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 LT INTERCOSTAL OUTBOARD FLANGE LBL 36 CRACKED.  ITEM FOUND AT C-CHECK INSPECTION. REPAIRED INTERCOSTAL FS 484 LT, O/B, LBL 36, IAW CRJ REO  601R-53-41-059, REV. A
